| Model Number |
863283 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported there was an audio failure.It was confirmed there was no speaker malfunction inoperative error message present.It is unknown if the device was in use at time of event, and there was no adverse event reported.
Additional Manufacturer Narrative
The following functional tests were performed: a philips field service engineer (fse) arrived onsite to further evaluate the unit.The fse tested the unit through service mode hearing, and it gave 3 tones, the customer's allegation could not be replicated.Further evaluation of the unit did not occur since the unit has been deemed end of life (eol) and part replacement is obsolete.Based on the information available and the testing conducted, the cause could not be replicated.The reported problem was not confirmed.The investigation concludes that no further action is required at this time.No further investigation or action is warranted at this time.